# SDR 2021F00053

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: General aviation
- Aircraft: N800UW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258395
- Aircraft time: 5,172 hours, 3,890 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Sleeve
- Part number: BAS169B3550030
- Condition: Detached
- Location: Water Separator
- Part time: 5,172 hours, 3,890 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SYSTEM TROUBLE SHOT AND FOUND HOSE/SLEEVE UP STREAM OF WATER SEPARATOR DETACHED. ACCESS GAINED BY REMOVING DUCT INSTALLATION AIR CONDITION SYSTEM ASSY PN 25-8VF773-1 TO ACCESS AND RE-SECURE HOSE/SLEEVE CONNECTION PN BAS169B3-550-030. HOSE/SLEEVE CONNECTION PN BAS169B3-550-030 AND CLAMP PN BAS244-0600-2 WERE INSPECTED FOR CONDITION AND FOUND, BOTH TO BE IN SATISFACTORY CONDITION. HOSE/SLEEVE CONNECTION PN BAS169B#-550-030 WAS RE-SECURED AND DUCT INSTALLATION AIR CONDITION SYSTEM ASSY. PN 25-8VF773-1 REINSTALLED AND SECURED IAW MM CHAPT XP-21-10-15-201 AND SYSTEM GROUND PRESSURIZATION OPERATIONAL PROCEDURE PERFORMED USING APU IAW MM CHAPT XP-21-30-00-501. SATISFACTORILY. IPC REF: XP-21-60-06-05
